# SDR MTNA0210001

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 31,400 hours, 30,033 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD WING SPAR CAP AT RIB 10 AND RIB 12 HAS CORROSION.  CORROSION REMOVED AND BLENDED IAW TEMPORARY REPAIR INSTRUCTIONS IAW ATR STRUCTURAL REPAIR APPROVAL SHEET DO/TS-802/10...5597 AND DO/TS-803-804/10...5596.
